Psoriatic arthritis and TTC
I started taking Cimzia over 12 months ago now as I'd tried a number of different meds but I also started trying to conceive and believed then it was my only option.
Anyway for months it was absolutely great and then about 3 months ago I had an abnormally high liver reading so my rheumatologist asked me to stop the meds, which I did. I carried on having fortnightly blood tests and my liver reading started to come down but then last time it went back up again.
So at the moment I'm not medicated, my GP keeps saying ask your rheumatologist and my rheumatologist keeps saying it's nothing to do with him as I've stopped my meds. I'm not getting anywhere with either of them and I have no idea what's causing this high liver reading. If I can't take cimzia I'd like them to look at an alternative whilst TTC, what other medication is available?
- All Categories
- 2.3K Welcome
- 18 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.9K Our Community
- 9.1K Living with arthritis
- 81 Hints and Tips
- 231 Work and financial support
- 724 Chat to our Helpline Team
- 4 Want to Get Involved?
- 393 Young people's community
- 9 Parents of Children with Arthritis
- 43 My Triumphs
- 136 Let's Move
- 26 Sports and Hobbies
- 18 Food and Diet
- 261 Coronavirus (COVID-19)
- 18 Community Feedback and ideas
- 355 Chat and News
- 37 Val's Cafe
- 283 Chit chat
- 11 News
- 4 Tails From The Cafe